# SDR QXEA2011050600320

- Difficulty date: May 2, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 23,640 hours, 24,462 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: CD01097F3
- Condition: Dirty
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON PUSHBACK AFTER ENGINE START WITH BOTH ENGINES RUNNING NOTED UNUSUAL ODOR IN COCKPIT. F/A A AND B NOTED STRONG PROPANE ODOR IN AFT GALLEY. PERFORMED VISUAL OF 1 AND 2 ENGINE BLEED LINES. NO DEFECTS NOTED. INSPECTED RECIRCULATION FILTER AND FOUND TO BE DIRTY WITH A MUSTY ODOR.  R & R RECIRCULATION FILTER IAW AMM 21-22-22 PG 401-406.  GROUND RAN 1 AND 2 ENG WITH DIFFERENT BLEED CONFIGURATION WITH NO DEFECTS NOTED. OK FOR CONTINUED SERVICE.
